# SDR CALA2013121693711

- Difficulty date: December 16, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N523UA
- Make and model: Boeing 757222
- Aircraft serial: 24932
- Aircraft time: 74,900 hours, 27,606 cycles
- Engine: Pwa PW2040
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MC1019151
- Part serial: 36677
- Condition: Ruptured
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CAPTAIN`S O2 MASK INFLATION HEAD BAND RUPTURED.  REPLACED CAPTAIN`S O2 MASK, OPERATIONS CHECKED OKAY.
